# SDR CA980318040

- Difficulty date: March 16, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Aircraft time: 10,912 hours
- Engine: Ge CF341A
- System (JASC): 2460 · DC Power Distribution System
- Part: Current Limiter
- Part number: ANL500
- Condition: Burned
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APU START A FLASHING WAS NOTED IN JB4. INVESTIGATION FOUND END OF CURRENT LIMITER F1KD OF 500 AMPS HAD BURNT AND MELTED. ALSO SECURING NUT AND BUSS BAR WERE DAMAGED. SECURING BOLT COULD NOT BE REMOVED NORMALLY. SUBMITTER SUGGESTS THAT PROBLEM HAD OCCURRED AS A RESULT OF LOOSENING OF JOINT OVER TIME. ALSO ALUMINUM WASHERS HAD MELTED AND IT WAS THOUGHT THAT THEY WERE NOT THERE. POSSIBLY NUTS HAD BOTTOMED ON THE BOLT. FLEET CHECK TO BE CARRIED OUT.
